Autocorrelation of Modified Legendre-Sidelnikov Sequences

Tongjiang YAN  Huadong LIU  Yuhua SUN  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E98-A   No.2   pp.771-775
Publication Date: 2015/02/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E98.A.771
Type of Manuscript: LETTER
Category: Cryptography and Information Security
Keyword: 
stream cipher,  Legendre-Sidelnikov sequence,  autocorrelation,  

Full Text: PDF(90.2KB)
>>Buy this Article


Summary: 
In this paper, we modify the Legendre-Sidelnikov sequence which was defined by M. Su and A. Winterhof and consider its exact autocorrelation values. This new sequence is balanced for any p,q and proved to possess low autocorrelation values in most cases.